Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Deep rash on arms and cheek that are puffy, warm to touch, rash only on part exposed to sun. No improvement with benedryl. What has to be done?

My 8 year old daughter has a deep red rash on her arms and cheeks. It is hot to the touch and her cheeks appear slightly puffy. The rash does not itch . She was outside on a sunny day when it occurred. The rash only appeared on skin exposed to the sun (on her arms, it stops at the sleeves of her t-shirt). I gave her benadryl which did not seem to help much. It s been less than 24 hours and 2 doses of benadryl, the rash has faded somewhat (not as red) but is still there. Any suggestions?
Asked On : Wed, 16 May 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jan 2014
its acute sunburn.

give her a short course of oral steroids like prednisolone 20mg once daily after breakfast for 5 days.
use Aspirin or dispirin for pain relief.
apply topical fluitcasone twice daily till it desquamates
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor